# SDR 97ZZZX1246

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9032A
- Make and model: Cessna 170A
- Aircraft serial: 18787
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bracket
- Condition: Bolt Broke
- Location: Tail Wheel
- Part time: 5,714 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL WHEEL SEPARATED FROM AIRCRAFT.  INVESTIGATION FOUND ASSY HAD SEPARATED DUE TO BROKEN BOLT.  BOLT HAD BEEN DYE CHECKED AT LAST ANNUAL DUE TO REPORT OF ANOTHER AIRCRAFT WITH BROKEN BOLT.  THE BOLT CRACK DID NOT SHOW UP ON A DYE CHECK.  SUBMITTER RECOMMENDED TO NDT X-RAY OR EDDY CURRENT CHECK.
